MathSciNet Relay Station
MathSciNet bibliographic data
MR1487237 (99b:14016) 14E15 (14E05 14L30)
Abramovich, D.; de Jong, A. J. Smoothness, semistability, and toroidal geometry. J. Algebraic Geom. 6 (1997), no. 4, 789–801.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement